Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 19, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Apr 5, 2013, 4:25 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2013, 4:25 AM EDT (08:25 UTC)
- Expired
- Apr 5, 2013, 3:33 PM EDT
- In force
- 11 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
728 WHUS72 KKEY 050825 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 425 AM EDT FRI APR 5 2013 GMZ031>035-042>044-052>055-072>075-051500- /O.NEW.KKEY.SC.Y.0019.130405T0825Z-130405T2100Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 425 AM EDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL KEYS COASTAL WATERS. * WINDS AND WAVES...WINDS WILL INCREASE TO NEAR 20 KNOTS AHEAD OF A COLD FRONT TODAY. THIS IS EXPECTED TO BE SHORT LIVED...AND WINDS WILL TURN NORTHWEST AND RELAX LATE THIS AFTERNOON TO BELOW ADVISORY LEVELS. SEAS WILL BRIEFLY BUILD TO AS HIGH AS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
281 WHUS72 KKEY 051604 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1204 PM EDT FRI APR 5 2013 GMZ031>035-042>044-052>055-072>075-052100- /O.CON.KKEY.SC.Y.0019.000000T0000Z-130405T2100Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1204 PM EDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED SURFACE WINDS WILL SHIFT TO NORTHWEST AND INCREASE TO NEAR 20 KNOTS THIS AFTERNOON. SEAS WILL BRIEFLY BUILD TO AS HIGH AS 4 TO 6 FEET ON THE COASTAL WATERS OF THE FLORIDA STRAITS AND OFFSHORE GULF OF MEXICO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
336 WHUS72 KKEY 051933 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 333 PM EDT FRI APR 5 2013 GMZ031>035-042>044-052>055-072>075-052045- /O.CAN.KKEY.SC.Y.0019.000000T0000Z-130405T2100Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 333 PM EDT FRI APR 5 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR ALL KEYS COASTAL WATERS. BE THAT AT IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON ALL KEYS COASTAL WATERS TONIGHT DUE TO SUSTAINED SOUTHWEST SURFACE WINDS NEAR 15 KNOTS...SHIFTING TO NORTHWEST TO NORTH AND INCREASING TO 15 TO 20 KNOTS. $$ BS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 3:28 AM EDT, 57 minutes earlier.
Area forecast discussion, Apr 5, 3:28 AM EDT, 57 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 328 AM EDT FRI APR 5 2013 .DISCUSSION... CURRENTLY - A SURFACE LOW PRESSURE COMPLEX EXTENDS FROM OFF THE MID ATLANTIC COAST TO CENTRAL FLORIDA. THIS FEATURE IS BEING SUPPORTED BY A SHARP SHORTWAVE TROUGH ALIGNED OVER THE MISSISSIPPI VALLEY AND THE GULF OF MEXICO. DEEP CYCLONIC FLOW ACROSS AREA...AND A WARM...MOIST...AND UNSTABLE ENVIRONMENT HAS SPAWNED THE DEVELOPMENT OF MULTIPLE LINES OF STRONG SHOWERS AND THUNDERSTORMS EARLY THIS MORNING. THUS FAR...ALL ACTIVITY HAVE BEEN UNABLE TO ORGANIZE...AND ONLY TORRENTIAL RAINS...SUB SEVERE WIND GUSTS...AND FREQUENT LIGHTNING STRIKES HAVE BEEN EVIDENT. FORECAST - THE MAIN LOW LEVEL TROUGH AXIS IS EXPECTED TO PUSH THROUGH THE KEYS FORECAST AREA THIS AFTERNOON. THIS LINES UP FAIRLY WELL WITH HEALTHY SUPPORT ALOFT...WITH A NEAR 100 KNOT JET...AND RIGHT ENTRANCE REGION MOVING ACROSS FLORIDA. EARLY ACTIVITY AHEAD OF THE TROUGH WILL RUN ITS COURSE THROUGH THE MORNING HOURS...AND AT LEAST ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED AS THE LOW LEVEL TROUGH MOVES THROUGH OUR AREA. THE MAIN UNANSWERABLE QUESTION IS WHETHER OR NOT THE BOUNDARY LAYER CAN RECOVER BOTH THETA E AND KINEMATIC FIELDS FOR THE SHORTWAVE TROUGH TO ACT UPON. SHEAR PROFILES AND LOW LEVEL FLOW IS NOT EXPECTED TO BE ESPECIALLY FAVORABLE FOR SEVERE THUNDERSTORM OR TORNADIC DEVELOPMENT. WITH THAT SAID...THERE WILL BE A SLIGHT CHANCE FOR DAMAGING WINDS FROM THE STRONGER ACTIVITY. WILL KEEP CATEGORICAL POPS FOR THE KEYS THROUGH TODAY. WINDS WILL GRADUALLY FRESHEN AS THE SHARP SURFACE TROUGH NEARS THE ISLAND CHAIN...THEN SWITCH OUT OF THE NORTHWEST IN WAKE OF THE TROUGH. A LARGE HIGH CELL WILL SPREAD ACROSS THE ATLANTIC COAST TONIGHT AS MOST OF THE SHORTWAVE TROUGH GETS RAPIDLY PULLED INTO A MIGRATING TROUGH IN THE NORTHERN STREAM. FLOW ACROSS THE SOUTHERN UNITED STATES WILL BECOME ZONAL AND ALMOST FEATURELESS...WITH ONLY MINIMAL COLD AIR ADVECTION REACHING OUR LOCALE. ONLY A BRIEF FEW DEGREE COOL DOWN IS IN STORE FOR THE KEYS THIS WEEKEND AS THE HIGH QUICKLY SCOOTS OUT INTO THE ATLANTIC TRAILING AN AXIS ACROSS THE SOUTHEAST AND GULF OF MEXICO. WINDS WILL MODERATE AND TURN EAST THROUGH THIS PERIOD. MUCH DRIER CONDITIONS WILL PREVAIL WITH DEW POINTS NEAR 60 THROUGH THE WEEKEND. LOW LEVEL RIDGING WILL PERSIST THROUGH MUCH OF NEXT WEEK...KEEPING GENTLE TO MODERATE EASTERLY BREEZES. LOW LEVEL VEERING AND LIFT IS EXPECTED TO BE MORE ORGANIZED BY LATE MONDAY...AND WILL MAINTAIN THE ADVERTISED SLIGHT CHANCE POPS FROM THEN THROUGH THE REMAINDER OF THE FORECAST. NEAR NORMAL DAY TIME HIGHS...ABOVE NORMAL OVERNIGHT LOWS...AND A GRADUAL MOISTENING WILL PREVAIL THROUGH THIS PERIOD. && .MARINE... A SHARP PREFRONTAL TROUGH WILL MOVE THROUGH THE KEYS AREA...RESULTING IN GENERALLY FRESHENING BREEZES. IN ADDITION...NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PRODUCED LOCALIZED STRONG WINDS. WILL RAISE A SMALL CRAFT ADVISORY FOR ALL KEYS WATERS FOR TODAY. ONCE THE COLD FRONT PUSHES THROUGH THE KEYS THIS AFTERNOON...WINDS WILL GRADUALLY DIMINISH OUT OF THE NORTHWEST TO NORTH...AND THE ADVISORY MAY BE TAKEN DOWN BY THIS EVENING. GENTLE NORTH BREEZES WILL THEN GRADUALLY TURN EASTERLY THROUGH THE WEEKEND AS HIGH PRESSURE PUSHES OFF THE MID ATLANTIC COAST. THROUGH THE REMAINDER OF THE FORECAST...GENTLE TO MODERATE EASTERLY BREEZES WILL PREVAIL DUE TO HIGH PRESSURE TO OUR NORTH. CAUTIONS MAY BE REQUIRED FOR PORTIONS OF KEYS WATERS...MAINLY THE STRAITS...THROUGH THIS PERIOD. && .AVIATION... EXPECT...THE THREAT OF THUNDERSTORMS AT BOTH KEY WEST AND MARATHON AIRPORTS THROUGH 18Z... WITH BRIEF MVFR CIGS/VSBY IN AND NEAR THE SHOWERS. WINDS 10-15 KNOTS WILL GRADUALLY SHIFT FROM SOUTHEAST TO NORTHWEST BY 18Z...AS THE FRONT ARRIVES WITH GUSTS TO 35 KNOTS IN STRONG THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 81 69 78 69 / 80 - - - MARATHON 83 68 80 70 / 80 - - - && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SMALL CRAFT ADVISORY FOR ALL KEYS WATERS. && PUBLIC/MARINE.........11 AVIATION/NOWCASTS.....JOHNSON VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Apr 4, 4:00 PM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 400 PM EDT THU APR 4 2013 FLZ076>078-GMZ031>035-042>044-052>055-072>075-051000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 400 PM EDT THU APR 4 2013 ...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT INTO FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A SQUALL LINE WILL APPROACH THE FLORIDA KEYS LATE TONIGHT. WIND PROFILES SUPPORT BOWING SEGMENTS ALONG THIS SQUALL LINE...WITH THE POTENTIAL FOR DAMAGING WIND GUSTS NEAR 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DAMAGING WIND GUSTS NEAR 60 MPH ARE POSSIBLE FRIDAY MORNING AS A SQUALL LINES PASSES THROUGH THE FLORIDA KEYS. IN ADDITION...A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS FRIDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS FRIDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT AND FRIDAY MORNING. BS
In the hours before
Local storm report, Apr 5, 3:26 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
326 AM EDT FRI APR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM MARINE TSTM WIND 14 NW KEY WEST 24.71N 81.93W
04/05/2013 M43 MPH GMZ033 FL MESONET
THE WEATHER FLOW ANEMOMETER LOCATED ON SMITH SHOAL LIGHT
REPORTED A 37 KT WIND GUST ASSOCIATED WITH THE OUTFLOW OF
A LINE OF THUNDERSTORMS.
&&
11Local storm report, Apr 5, 4:04 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
404 AM EDT FRI APR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 AM TSTM WND GST 1 E LONG KEY 24.82N 80.82W
04/05/2013 M43 MPH MIDDLE KEYS IN MON FL MESONET
A THUNDERSTORM WIND GUST OF 37 KNOTS WAS REPORTED BY THE
DAVIS WEATHER STATION AT THE FLORIDA KEYS ACQUEDUCT
AUTHORITY PUMPING STATION ON LONG KEY.
&&
11Local storm report, Apr 5, 4:19 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
419 AM EDT FRI APR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND GST N KEY LARGO 25.11N 80.44W
04/05/2013 M41 MPH MONROE/UPPER KEYS FL MESONET
A THUNDERSTORM WIND GUST OF 36 KNOTS WAS REPORTED BY A
WEATHER FLOW STATION LOCATED IN SOUTH KEY LARGO.
&&
11The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 11:16 PM EDT | Special Marine Warning | KEY | 59 min | |
| Apr 5, 12:20 AM EDT | Special Marine Warning | KEY | 55 min | |
| Apr 5, 1:18 AM EDT | Special Marine Warning | KEY | 57 min | |
| Apr 5, 1:36 AM EDT | Special Marine Warning | KEY | 54 min | |
| Apr 5, 2:08 AM EDT | Special Marine Warning | KEY | 52 min | |
| Apr 5, 2:19 AM EDT | Special Marine Warning | KEY | 56 min | |
| Apr 5, 2:59 AM EDT | Special Marine Warning | KEY | 46 min | |
| Apr 5, 3:44 AM EDT | Special Marine Warning | KEY | 46 min | |
| Apr 5, 4:30 AM EDT | Special Marine Warning | KEY | 45 min | |
| Apr 5, 5:30 AM EDT | Special Marine Warning | KEY | 45 min | |
| Apr 5, 5:38 AM EDT | Special Marine Warning | KEY | 37 min | |
| Apr 5, 6:14 AM EDT | Special Marine Warning | KEY | 46 min | |
| Apr 5, 6:19 AM EDT | Special Marine Warning | KEY | 41 min | |
| Apr 5, 7:00 AM EDT | Special Marine Warning | KEY | 45 min | |
| Apr 5, 7:42 AM EDT | Special Marine Warning | KEY | 48 min | |
| Apr 5, 8:34 AM EDT | Special Marine Warning | KEY | 56 min | |
| Apr 5, 9:46 AM EDT | Special Marine Warning | KEY | 59 min | |
| Apr 5, 9:51 AM EDT | Special Marine Warning | KEY | 54 min | |
| Apr 5, 10:09 AM EDT | Special Marine Warning | KEY | 51 min | |
| Apr 5, 10:41 AM EDT | Special Marine Warning | KEY | 64 min | |
| Apr 5, 11:46 AM EDT | Special Marine Warning | KEY | 59 min | |
| Apr 5, 4:36 PM EDT | Special Marine Warning | KEY | 54 min | |
| Apr 5, 5:06 PM EDT | Special Marine Warning | KEY | 54 min | |
| Apr 5, 5:41 PM EDT | Special Marine Warning | KEY | 64 min | |
| Apr 5, 6:15 PM EDT | Special Marine Warning | KEY | 60 min |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.